Ask The Doctor > Questions & Answers > Drinking Harpic Toilet Cleaner

Drinking Harpic Toilet Cleaner

Patient: Hey,what are the effects of drinking Harpic citrus toilet cleaner and not going to the emergency room?Been drinking tiny amounts for a few days and start to feel burning in my throat but nothing else.

 

 

Symptoms: Burning throat

 

 

Doctor: Thank you for your question. It is dangerous to ingest any kind of household cleaner. These can be poisonous and cause s evere internal irritation such as chemical burns of the sensitive mucosal surfaces of the throat and esophagus. Please go to your nearest emergency department to be examined and start a detoxification treatment regime for ingesting this poisonous substance. Failure to do so can lead to severe personal injury, or even death.Thank you for consulting AskTheDoctor.com

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment